MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER NEUTRAL 36 MM I.D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER NEUTRAL 36 MM I.D; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial hip arthroplasty, the liner would not seat into the cup.No adverse events have been reported as a result of the malfunction.Additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were.A g7 netural liner 36mm i.D was returned.Visual evaluation identified the following: there were nicks, gouges, and scratches that most likely occurred during the insertion attempts.No other damage was noted.Complaint sample was evaluated and the reported event was not confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LINER NEUTRAL 36 MM I.D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12050053
Report Number0001822565-2021-01718
Device Sequence Number11852076
Product Code JDI
UDI-Device Identifier00889024519909
UDI-Public(01)00889024519909(17)300924(10)64521662
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number30103605
Device Lot Number64521662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CUP.; UNKNOWN CUP
Patient Weight61